# SDR USAAF00043

- Difficulty date: June 4, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH-PHL - FLT 835 - ON LANDING ROLL, EXCESSIVE BRAKE PRESSURE REQUIRED TO STOP AIRCRAFT ON CAPTAINS SIDE.  FIRST OFFICERS BRAKES SEEM NORMAL AT TAXI SPEED.  MAINTENANCE INSPECTED PEDAL TORQUE TUBES, SPRINGS, AND ROD ENDS.  OPERATIONALLY CHECKED BRAKES.  LUBED RODS AT CONTROL VALVES.  TAXI CHECKED AIRCRAFT AND FOUND BRAKES CHECK NORMAL.  (M)
